| Model Number |
BF-XP190 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during reprocessing, the bronchovideoscope had an image issue.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the image malfunction: cause traced to electrical/electronic component problem; expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.